# SDR DALA2020031901940

- Difficulty date: April 28, 2015
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 77,562 hours, 58,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4 AT QRO, WHILE A SID INSPECTION WAS BEING PERFORMED, A 0.125 LONG CRACK ON THE FUSELAGE SKIN 5911432-81, AND TWO (0.152 AND 1.906 LONG) CRACKS ON THE FUSELAGE SKIN 5911432-83 WERE FOUND, ALL OF THEM LOCATED NEAR STA Y=1418, BETWEEN L3LH AND L3RH, REPAIRED PER SECTION I ER/A 521202-14AD REV. ORIGINAL
